MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN RF GENERATOR, US; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN RF GENERATOR, US; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D138402
Medical Device Problem Codes Unintended Power Up (1162); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an av nodal reentrant tachycardia (avnrt) ablation procedure with a ngen rf generator, us and the foot pedal got stuck.Initially, it was reported that ablation data wasn't communicating to the workstation.The team inspected the ethernet cable and saw that the connected was damaged and not seating correctly.While the medical team was ablating they stepped off the foot pedal to stop ablation and the unit was still beeping like therapy was still being delivered.The pedal was then moved and it was beeping again like therapy was delivered.They moved the foot pedal cable from the monitor to the console and the issue seemed to resolve.No patient consequences were reported.
 
Additional Manufacturer Narrative
Note: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.However, the catheter used in this case is currently unknown, therefore no pma details are available.Follow-up was performed and no additional information was provided.Therefore, this file is processed with the ablation catheter information of the smart touch sf.The hardware investigation has begun but it has not been completed at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 28-oct-2024, the product investigation was completed as service was declined for the ngen by the customer.Corrections: d4 primary udi number has been corrected to (b)(4).H4 manufacture date was updated to 16-may-2023.Device investigation details: service was declined since no further information was provided.A device history record evaluation was performed for the finished device number (b)(6), and no internal actions related to the reported condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of johnson & johnson medtech's quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN RF GENERATOR, US
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20289480
Report Number2029046-2024-03192
Device Sequence Number18157359
Product Code LPB
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)230516(21)23190156FG
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown